The response of a poroelastic ice plate to an external pressure

Zavyalova, Kristina N., Shishmarev, Konstantin A. and Korobkin, Alexander A. ORCID: (2021) The response of a poroelastic ice plate to an external pressure. Journal of Siberian Federal University. Mathematics & Physics, 14 (1). pp. 87-97. ISSN 1997-1397

[thumbnail of Accepted_Manuscript]
PDF (Accepted_Manuscript) - Accepted Version
Download (4MB) | Preview


The response of a poroelastic ice cover to an external load is considered. The ice cover is modeled by a thin poroelastic floating plate within the linear theory of hydroelasticity. The porosity parameter is defined as the coefficient of proportionality of the velocity of liquid penetration into the plate and hydrodynamic pressure. The fluid under the plate is inviscid and incompressible. The flow caused by the ice deflection is potential. The external load is modeled by a localized smooth pressure. The two-dimensional problem of waves caused by a periodic external pressure on a floating porous-elastic plate is considered. The profiles of the generated waves are calculated for a given oscillation frequency of the amplitude of the external pressure. It was found that taking porosity into account leads to damping of oscillations in a distance from the external load.

Item Type: Article
Uncontrolled Keywords: external load,ideal fluid,poroelastic ice plate,potential flow,mathematics(all),physics and astronomy(all) ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 16 Mar 2021 00:49
Last Modified: 22 Oct 2022 08:35
DOI: 10.17516/1997-1397-2021-14-1-87-97


Downloads per month over past year

Actions (login required)

View Item View Item